Alert archive / Ohio / Gale Watches in 2011
Gale Watch 1, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Jan 31, 2011, 3:03 PM EST. It took effect at Feb 1, 2011, 10:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 31, 2011, 3:03 PM EST (20:03 UTC)
- In effect from
- Feb 1, 2011, 10:00 PM EST
- Expired
- Feb 1, 2011, 9:02 AM EST
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
146 WHUS71 KCLE 312003 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 303 PM EST MON JAN 31 2011 LEZ061-142>149-162>169-010415- /O.NEW.KCLE.GL.A.0001.110202T0300Z-110202T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 303 PM EST MON JAN 31 2011 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS: NORTHEAST TO EAST WINDS SHOULD INCREASE TO GALES TUESDAY NIGHT AND CONTINUE INTO WEDNESDAY MORNING BEFORE DIMINISHING AND BECOMING NORTH DURING THE DAY WEDNESDAY. * ICE CONDITIONS: THE GALE FORCE WINDS TUESDAY NIGHT AND WEDNESDAY WILL LIKELY CAUSE ICE MOVEMENT AND CREATE DANGEROUS CONDITIONS FOR PEOPLE AND EQUIPMENT STILL ON LAKE ERIE DURING THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
3 follow-up statements
378 WHUS71 KCLE 010226 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 926 PM EST MON JAN 31 2011 LEZ061-142>149-162>169-011030- /O.CON.KCLE.GL.A.0001.110202T0300Z-110202T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 926 PM EST MON JAN 31 2011 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS: NORTHEAST TO EAST WINDS SHOULD INCREASE TO GALES TUESDAY NIGHT AND CONTINUE INTO WEDNESDAY MORNING BEFORE DIMINISHING AND BECOMING NORTH DURING THE DAY WEDNESDAY. * ICE CONDITIONS: THE GALE FORCE WINDS TUESDAY NIGHT AND WEDNESDAY WILL LIKELY CAUSE ICE MOVEMENT AND CREATE DANGEROUS CONDITIONS FOR PEOPLE AND EQUIPMENT STILL ON LAKE ERIE DURING THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
652 WHUS71 KCLE 010835 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 335 AM EST TUE FEB 1 2011 LEZ061-142>149-162>169-011645- /O.CON.KCLE.GL.A.0001.110202T0300Z-110202T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 335 AM EST TUE FEB 1 2011 ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING. * WINDS: NORTHEAST TO EAST WINDS SHOULD INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON...AND THEN 35 KNOTS GALES TONIGHT. THE 35 KNOT GALES SHOULD CONTINUE INTO WEDNESDAY MORNING BEFORE DIMINISHING AND BECOMING NORTH DURING THE DAY WEDNESDAY. * ICE CONDITIONS: THE GALE FORCE WINDS TONIGHT AND WEDNESDAY WILL LIKELY CAUSE ICE MOVEMENT AND CREATE DANGEROUS CONDITIONS FOR PEOPLE AND EQUIPMENT STILL ON LAKE ERIE DURING THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS AND ICE FISHERMEN SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
644 WHUS71 KCLE 011402 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 902 AM EST TUE FEB 1 2011 LEZ061-142>149-162>169-012215- /O.UPG.KCLE.GL.A.0001.110202T0300Z-110202T1500Z/ /O.NEW.KCLE.GL.W.0001.110202T0000Z-110202T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 902 AM EST TUE FEB 1 2011 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHEAST TO EAST WINDS SHOULD INCREASE TO 35 KNOT GALES BY TONIGHT. THE 35 KNOT GALES SHOULD CONTINUE INTO WEDNESDAY MORNING BEFORE DIMINISHING AND BECOMING NORTH DURING THE DAY WEDNESDAY. * ICE CONDITIONS: THE GALE FORCE WINDS TONIGHT AND WEDNESDAY WILL LIKELY CAUSE ICE MOVEMENT AND CREATE DANGEROUS CONDITIONS FOR PEOPLE AND EQUIPMENT STILL ON LAKE ERIE DURING THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS AND ICE FISHERMEN SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Jan 31, 12:48 PM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Jan 31, 12:48 PM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1248 PM EST MON JAN 31 2011
.SYNOPSIS...
A WARM FRONT WILL MOVE NORTH TOWARD THE AREA TODAY INTO TONIGHT. A
STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG THE WARM
FRONT THROUGH WEDNESDAY. THE STORM SYSTEM WILL MOVE EAST OF THE
AREA WEDNESDAY INTO WEDNESDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLOUDS ARE GRADUALLY ADVANCING EAST INTO THE AREA SO WILL GO WITH
INCREASING CLOUDS THROUGH THE DAY.
SOME PRECIPITATION IS STARTING TO BLOSSOM JUST SOUTH OF OHIO THIS
MORNING AND THIS TREND WILL CONTINUE TO TAKE PLACE THROUGH THE
AFTERNOON HOURS. GREATEST PRESSURE FALLS OCCURRING OVER EASTERN
MISSOURI INTO ILLINOIS AT THIS TIME AHEAD OF A WEAK WAVE OF LOW
PRESSURE CENTERED OVER SOUTHWEST MISSOURI. THE LOW WILL EVENTUALLY
DISSIPATE AS IT MOVES INTO INDIANA AND THE MAIN LOW WILL DEVELOP
OVER EASTERN TEXAS AND BEGIN ITS TREK NORTHEAST.
WILL BE HOLDING ON TO THE WATCH FOR NOW TO GET ANOTHER LOOK AT THE
LATEST GUIDANCE COMING IN AT THIS TIME.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
TWO WAVES OF PRECIPITATION WILL BE AFFECTING THE FORECAST AREA
THROUGH WEDNESDAY NIGHT. AT THIS TIME MAINTAINING THE WATCH. THE
MODELS OF CHOICE ARE THE ECMWF AND GFS. DID TOY WITH GOING FOR AN
ADVISORY FOR TONIGHT AND TUESDAY AND CONTINUE THE WATCH FOR
TUESDAY NIGHT INTO WEDNESDAY. WITH THE MODELS STILL NOT 100%
CONSISTENT...WILL CONTINUE THE WATCH.
THE FIRST WAVE OF PRECIPITATION AHEAD OF THE WARM FRONT WILL
BEGIN THIS EVENING AND THEN START TAPERING OFF BY TUESDAY MORNING.
THIS INITIAL WARM ADVECTION CAN BE POTENT WITH MODERATE TO HEAVY
SNOW AT TIMES. THE BEST CHANCE FOR THAT WILL BE THE SOUTHERN
PORTION OF THE FORECAST AREA. AT THIS TIME THE SNOWFALL AMOUNTS
SHOULD BE UNDER WARNING CRITERIA...IT COULD BE CLOSE SO LEFT THE
WATCH UP. SOME FREEZING RAIN COULD MOVE INTO AREAS SOUTH OF
FINDLAY AND MANSFIELD BY TUESDAY MORNING. THIS MIX WILL HELP KEEP
THE SNOWFALL AMOUNTS DOWN. IN THE NORTH IT WILL BE ALL SNOW AND
THE AMOUNTS SHOULD BE UNDER WARNING CRITERIA. TEMPERATURES ALOFT
AND AT THE SURFACE WILL BEGIN TO MODERATE TUESDAY AND SOME
FREEZING RAIN WILL BEGIN TO SPREAD NORTH. AMOUNTS SHOULD BE ON THE
LIGHT SIDE IN THE AFTERNOON AS WE WAIT FOR THE DYNAMICS OF THE
LOW.
FOR TUESDAY NIGHT WITH THE LOW TRACKING FARTHER NORTH THE MIX WILL
SPREAD NORTH AND SOME LOCATIONS EAST OF MANSFIELD COULD EVEN HAVE
JUST RAIN BY DAYBREAK WEDNESDAY. MANY QUESTIONS ABOUND AS TO HOW
MUCH FREEZING RAIN WILL ACCUMULATE OVER NORTHEAST OHIO...IT WILL
DEFINITELY BE OVER A QUARTER INCH BEFORE IT CHANGES TO RAIN. OVER
NORTH CENTRAL OHIO IT WILL BE MAINLY FREEZING RAIN AND SLEET WITH
WELL OVER A QUARTER INCH OF ICE ACCUMULATION. WITH SOME WIND THIS
COULD CAUSE SOME PROBLEMS AND CAUSE TREES AND POWER LINES TO COME
DOWN. THE BEST CHANCE FOR THE MOST SNOW WILL BE EXTREME NORTHWEST
OHIO NEAR TOLEDO. SOME CONCERN WITH THE GUSTY WINDS THAT
CONDITIONS WILL BE NEAR BLIZZARD AT TIMES. THE STRONGEST WINDS
WILL BE MAINLY DURING THE EARLY MORNING HOURS OF WEDNESDAY AND
DURING THE WEDNESDAY MORNING COMMUTE. THIS WILL HAVE TO BE
MONITORED. WARNINGS WILL MOST LIKELY BE ISSUED THIS AFTERNOON.
AS THE LOW PULLS AWAY WEDNESDAY AFTERNOON ALL THE PRECIPITATION
WILL CHANGE TO SNOW AND THEN SOME LAKE EFFECT WILL PERSIST INTO
THURSDAY MORNING IN THE SNOW BELT. ELSEWHERE THE CLOUDS WILL
DECREASE THURSDAY AS THE FLOW BECOMES SOUTHWEST AND HIGH PRESSURE
PUSHES TOWARD THE AREA.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
THE FLOW BECOMES SOUTHWEST AND THE CLOUDS SHOULD DECREASE SO
THURSDAY NIGHT WITH A COMBINATION OF JUST A FEW CLOUDS AND SNOW
COVER WILL BE COLD...WITH SINGLE DIGITS ABOVE AND BELOW ZERO.
OTHERWISE THE MODELS ARE NOT CONSISTENT WITH SOME WEAK TROFS
MOVING ACROSS THE FORECAST AREA OVER THE WEEKEND. DIDN'T STRAY TO
MUCH FROM PREVIOUS FORECAST AS QUESTIONS EXIST ABOUT THE TIMING
AND STRENGTH OF THE TROFS. NONE THE LESS THESE FEATURES WILL NOT
BE THAT SIGNIFICANT. CONTINUED THE TREND WITH THE TEMPERATURES
FROM THE PREVIOUS FORECAST.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR WEATHER ACROSS THE AREA THIS AFTERNOON. AS WARM FRONT PUSHES
CLOSER TO THE REGION SNOW WILL BEGIN TO OVERSPREAD THE AREA AROUND
00Z AND SPREAD WEST TO EAST QUICKLY LOWERING TO IFR. MAV GUID HAS
PRECIP BECOMING MIXED FREEZING RAIN AND SLEET SOUTHERN AREAS
STARTING LATE TONIGHT. HOWEVER LOOKING AT BUFKIT SOUNDINGS BELIEVE
MIXED PRECIP WILL HOLD OFF UNTIL AROUND 15Z TUESDAY AND THEN
MAINLY SERN AREAS.
OUTLOOK...WIDESPREAD NON-VFR TUESDAY AFTERNOON THROUGH INTO
THURSDAY.
&&
.MARINE...
GALE FORCE WINDS ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING.
THE MODELS ARE NOW TRENDING TO TRACK THE LOW ACROSS EXTREME NORTHERN
OHIO AND LAKE ERIE WEDNESDAY. THE LENGTH OF TIME OF THE GALE FORCE
WINDS WILL PROBABLY BE LESS THAN 12 HOURS. NO GALE WATCH AT THIS
TIME BUT GALE FORCE WINDS WILL BE MENTIONED IN THE FORECAST. THESE
WINDS WILL CAUSE PROBLEMS FOR THOSE FISHING ON THE LAKE.
OTHERWISE THE NORTHEAST WINDS WILL SLOWLY INCREASE TODAY INTO
TUESDAY AND THEN AFTER THE LOW PASSES...HIGH PRESSURE WILL BUILD
ACROSS THE LAKE FOR FRIDAY AND LAST INTO SATURDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WATCH FROM 10 PM EST THIS EVENING THROUGH
WEDNESDAY MORNING FOR OHZ010>014-020>023-030>033-038-047-
089.
WINTER STORM WATCH FROM 10 PM EST THIS EVENING THROUGH
WEDNESDAY EVENING FOR OHZ003-006>009-017>019-027>029-036-
037.
PA...WINTER STORM WATCH FROM TUESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...DJB/KIELTYKA
NEAR TERM...LOMBARDY
SHORT TERM...DJB/KIELTYKA
LONG TERM...KIELTYKA
AVIATION...RANDEL
MARINE...KIELTYKAHazardous weather outlook, Jan 31, 2:56 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 256 PM EST MON JAN 31 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-012000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 256 PM EST MON JAN 31 2011 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-012000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 256 PM EST MON JAN 31 2011 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 2:54 PM EST | Winter Storm Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.